Free Access
Issue
ESAIM: PS
Volume 24, 2020
Page(s) 21 - 38
DOI https://doi.org/10.1051/ps/2019017
Published online 20 January 2020
  1. A. Antoniadis, G. Gregoire and I.W. Mckeague, Wavelet methods for curve estimation. J. Am. Stat. Assoc. 89 (1994) 1340–1352. [Google Scholar]
  2. R.C. Bradley, On the spectral density and asymptotic normality of weakly dependent random fields. J. Theor. Probab. 5 (1992) 355–373. [CrossRef] [Google Scholar]
  3. Z. Cai and G.G. Roussas, Berry-Esseen bounds for smooth estimator of a distribution function under association. J. Nonparam. Stat. 11 (1999) 79–106. [CrossRef] [Google Scholar]
  4. Z.Y. Chen, H.B. Wang and X.J. Wang, The consistency for the estimator of nonparametric regression model based on martingale difference errors. Stat. Papers 57 (2016) 451–469. [CrossRef] [Google Scholar]
  5. L.W. Ding and Y.M. Li, The Berry-Esseen bounds of wavelet estimator for regression model whose errors form a linear process with a ρ-mixing. J. Inequal. Appl. 2016 (2016) 107. [Google Scholar]
  6. A.A. Georgiev, Local Properties of Function Fitting Estimates with Application to System Identification. Mathematical Statistics and Applications, Vol. B. Reidel, Dordrecht, Bad Tatzmannsdorf 1983 (1985) 141–151. [CrossRef] [Google Scholar]
  7. A.A. Georgiev, Consistent nonparametric multiple regression: the fixed design case. J. Multivar. Anal. 25 (1988) 100–110. [Google Scholar]
  8. H.W. Huang, M.M. Yang and Y.J. Jiang, Some strong convergence properties for arrays of rowwise ANA random variables. J. Inequal. Appl. 2016 (2016) 303. [Google Scholar]
  9. K. Joag-Dev and F. Proschan, Negative association of random variables with applications. Ann. Stat. 11 (1983) 286–295. [Google Scholar]
  10. M. Ledoux and M. Talagrand, Probability in Banach Space. Springer, Berlin (1991). [CrossRef] [Google Scholar]
  11. Y.M. Li and J.H. Guo, Asymptotic normality of wavelet estimator for strong mixing errors. J. Kor. Stat. Soc. 38 (2009) 383–390. [CrossRef] [Google Scholar]
  12. H.Y. Liang, J. Baek, Berry-Esseen bounds for density estimates under NA assumption. Metrika 68 (2008) 305–322. [Google Scholar]
  13. H.Y. Liang and G.L. Fan, Berry-Esseen type bounds of estimators in a semiparametric model with linear process errors. J. Multivar. Anal. 100 (2009) 1–15. [Google Scholar]
  14. H.Y. Liang and L.L. Li, A Berry-Esseen type bound of regression estimator based on linear process errors. J. Korean Math. Soc. 45 (2008) 1753–1767. [CrossRef] [Google Scholar]
  15. X.D. Liu and J.X. Liu, Moments of the maximum of normed partial sums of ρ -mixing random variables. Appl. Math. Ser B 24 (2009) 355–360. [CrossRef] [Google Scholar]
  16. Y.M. Li, C.D. Wei and G.D. Xin, Berry-Esseen bounds for wavelet estimator in a regression with linear process errors. Stat. Probab. Lett. 81 (2011) 103–111. [Google Scholar]
  17. V.V. Petrov, Limit Theorems of Probability Theory: Sequences of Independent Random Variables. Oxford University Press Inc., New York (1995). [Google Scholar]
  18. G.G. Roussas, L.T. Tran and D.A. Ioannides, Fixed design regression for time series: asymptotic normality. J. Multivar. Anal. 40 (1992) 262–291. [Google Scholar]
  19. A.T. Shen, Complete convergence for weighted sums of END random variables and its application to nonparametric regression models. J. Nonparamet. Stat. 28 (2016) 702–715. [CrossRef] [Google Scholar]
  20. Q.Y. Wu and Y.Y. Jiang, Some limiting behavior for asymptotically negative associated random variables. Probab. Eng. Inf. Sci. 32 (2018) 58–66. [Google Scholar]
  21. J.F. Wang and F.B. Lu, Inequalities of maximum partial sums and weak convergence for a class of weak dependent random variables. Acta Math. Sin. 22 (2006) 693–700. [CrossRef] [Google Scholar]
  22. X.J. Wang and Z.Y. Si, Complete consistency of the estimator of nonparametric regression model under ND sequence. Stat. Papers 56 (2015) 585–596. [CrossRef] [Google Scholar]
  23. J.F. Wang and L.X. Zhang, A Berry-Esseen theorem for weakly negatively dependent random variables and its applications. Acta Math. Hung. 110 (2006) 293–308. [CrossRef] [Google Scholar]
  24. J.F. Wang and L.X. Zhang, A Berry-Esseen theorem and a law of the iterated logarithm for asymptotically negatively associated sequences. Acta Math. Sin. 23 (2007) 127–136. [CrossRef] [Google Scholar]
  25. L.G. Xue, Berry-Esseen bound of an estimate of error variance in a semiparametric regression model. Acta Math. Sin. 48 (2005) 157–70. [Google Scholar]
  26. S.C. Yang, Uniformly asymptotic normality of the regression weighted estimator for negatively associated samples. Stat. Prob. Lett. 62 (2003) 101–110. [CrossRef] [Google Scholar]
  27. L.X. Zhang, A functional central limit theorem for asymptotically negatively dependent random fields. Acta Math. Hungar. 86 (2000) 237–259. [CrossRef] [Google Scholar]
  28. L.X. Zhang, Central limit theorems for asymptotically negatively associated random fields. Acta Math. Sin. 16 (2000) 691–710. [CrossRef] [Google Scholar]
  29. X.C. Zhou and J.G. Lin, Asymptotic properties of wavelet estimators in semiparametric regression models under dependent errors. J. Multivar. Anal. 122 (2013) 251–270. [Google Scholar]
  30. L.X. Zhang and X.Y. Wang, Convergence rates in the strong laws of asymptotically negatively associated random fields. Appl. Math. A 14 (1999) 406–416. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.